# SDR CALA2021121202341

- Difficulty date: December 10, 2021
- Submitted: December 13, 2021
- Operation: Air carrier
- Aircraft: N484UA
- Make and model: Airbus A320-232
- Aircraft serial: 1609
- Aircraft time: 58,852 hours, 25,484 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Fitting
- Part number: D5348004220502
- Condition: Corroded
- Location: R2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SILL FWD CORNER FITTING HAS CORROSION. GENERATED BY N078 592 PER HAECO LCQ NR 9294287. REMOVED AND REPLACED CORNER FITTING AT R2 DOOR SILL IAW A320 SRM 51-42-11/001 PARA 6 B,F DOT REMOVED KC51 BY MECH V061630 INSP BY V919150
